EconPapers    
Economics at your fingertips  
 

Some generalized results for global well-poseness for wave equations with damping and source terms

Runzhang Xu and Jihong Shen

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 4, 804-807

Abstract: In this paper we study the initial boundary value problem of wave equations with nonlinear damping and source terms:utt−Δu+a|ut|m−1ut=b|u|p−1u,x∈Ω,t>0,u(x,0)=u0(x),ut(x,0)=u1(x),x∈Ω,u(x,t)=0,x∈∂Ω,t≥0,where Ω⊂RN is a suitably smooth bounded domain. We prove that for any a>0 and b>0, if 10, above problem admits a global solution u(x,t)∈L∞(0,T;H01(Ω)∩Lp+1(Ω)) with ut(x,t)∈L∞(0,T;L2(Ω))∩Lm+1(Ω×[0,T]). So the results of Georgiev and Ikehata are generalized and improved.

Keywords: Wave equation; Nonlinear damping; Global solutions; Existence (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847540900278X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:4:p:804-807

DOI: 10.1016/j.matcom.2009.08.026

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:4:p:804-807